# SDR SWAA2013112122691

- Difficulty date: November 8, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 42,036 hours, 24,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: BAC1490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STIFFENER CORRODED AT STATION 320, STRINGER 22L.  R & R STIFFENER IAW SRM.
